Volume 53 (2010)


1 (April), 2 (August), 3 (December)

Ferreira, J. M. and Pinelas, S.;
Oscillatory Mixed Differential Systems
pp. 1--20.
Urano, M.;
Transition Layers for a Bistable Reaction-Diffusion Equation with Variable Diffusion
pp. 21--49.
Win, Y. Y. S.;
Global Well-Posedness of the Derivative Nonlinear Schrodinger Equations on $\mathbf{T}$
pp. 51--88.
Usui, H.;
Convergence or Divergence of Formal Solutions of First Order Singular Nonlinear Ordinary Differential Equations in Complex Domain
pp. 89--98.
Koike, T., Sasaki, T. and Yoshida, M.;
Asymptotic Behavior of the Hyperbolic Schwarz Map at Irregular Singular Points
pp. 99--132.
Kishimoto, N.;
Counterexamples to Bilinear Estimates for the Korteweg-de Vries Equation in the Besov-Type Bourgain Space
pp. 133--142.
Fuji, K. and Suzuki, T.;
Drinfeld-Sokolov Hierarchies of Type $A$ and Fourth Order Painleve Systems
pp. 143--167.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles